MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number 7171Q/65
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is registered as a combination product.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented for an atrial and left ventricular lead implant.During the procedure, it was noted that the suture sleeve of the implanted right ventricular lead had split.The suture sleeve was removed and replaced.The patient experienced no consequences.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10235319
Report Number2017865-2020-08677
Device Sequence Number16994508
Product Code NVY
UDI-Device Identifier05414734503297
UDI-Public05414734503297
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number7171Q/65
Device Catalogue Number7171Q-65
Device Lot NumberS000042176
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1